REGULARITY OF QUOTIENTS OF DRINFELD MODULAR SCHEMES


Creative Commons License

Kondo S., Yasuda S.

PACIFIC JOURNAL OF MATHEMATICS, vol.304, no.2, pp.481-503, 2020 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 304 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.2140/pjm.2020.304.481
  • Journal Name: PACIFIC JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus, MathSciNet, zbMATH, DIALNET
  • Page Numbers: pp.481-503

Abstract

Let A be the coordinate ring of a projective smooth curve over a finite field minus a closed point. For a nontrivial ideal I subset of A, Drinfeld defined the notion of structure of level I on a Drinfeld module.